Invariant measures for Burgers equation with stochastic forcing

E. Weinan, K. Khanin, A. Mazel, Ya Sinai

Research output: Contribution to journalArticle

150 Citations (Scopus)
Original languageEnglish
Pages (from-to)877-960
Number of pages84
JournalAnnals of Mathematics
Volume151
Issue number3
Publication statusPublished - May 2000

Cite this

Weinan, E., Khanin, K., Mazel, A., & Sinai, Y. (2000). Invariant measures for Burgers equation with stochastic forcing. Annals of Mathematics, 151(3), 877-960.